Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 59, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jul 5, 2014, 3:20 PM CDT. It took effect at Jul 6, 2014, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2014, 3:20 PM CDT (20:20 UTC)
- In effect from
- Jul 6, 2014, 1:00 PM CDT
- Expired
- Jul 6, 2014, 9:21 PM CDT
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
552 WHUS73 KMKX 052020 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT SAT JUL 5 2014 ...GUSTY SOUTH WINDS DEVELOP FOR SUNDAY... .AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA SUNDAY AND SUNDAY EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP. THE WINDS WILL EASE A BIT LATER SUNDAY EVENING AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY DIRECTION. LMZ643>646-060430- /O.NEW.KMKX.SC.Y.0059.140706T1800Z-140707T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT SUNDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
768 WHUS73 KMKX 060216 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 PM CDT SAT JUL 5 2014 ...GUSTY SOUTH WINDS DEVELOP FOR SUNDAY... .AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA SUNDAY AND SUNDAY EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP. THE WINDS WILL EASE A BIT LATER SUNDAY EVENING AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY DIRECTION. LMZ643>646-061030- /O.CON.KMKX.SC.Y.0059.140706T1800Z-140707T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 PM CDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT SUNDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
801 WHUS73 KMKX 060853 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 AM CDT SUN JUL 6 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS DEVELOPING TODAY... .AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA TODAY AND THIS EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP. THE WINDS WILL EASE A BIT LATER SUNDAY EVENING...AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY DIRECTION. LMZ643>646-061700- /O.CON.KMKX.SC.Y.0059.140706T1800Z-140707T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 AM CDT SUN JUL 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET...BUILDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
515 WHUS73 KMKX 061434 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CDT SUN JUL 6 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS TODAY... .AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA TODAY AND THIS EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP. THE WINDS WILL EASE A BIT LATER THIS EVENING...AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY DIRECTION. LMZ643>646-062245- /O.CON.KMKX.SC.Y.0059.140706T1800Z-140707T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 AM CDT SUN JUL 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET. SLIGHTLY HIGHER FROM PORT WASHINGTON NORTH TO SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
496 WHUS73 KMKX 062005 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT SUN JUL 6 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS INTO THIS EVENING... .AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA THIS EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED. THE WINDS WILL EASE A BIT LATER THIS EVENING...AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY DIRECTION. LMZ643>646-070300- /O.CON.KMKX.SC.Y.0059.000000T0000Z-140707T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CDT SUN JUL 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS SHIFTING WEST LATER THIS EVENING AND GRADUALLY DIMINISHING. * WAVES: 1 TO 3 FEET. SLIGHTLY HIGHER FROM PORT WASHINGTON NORTH TO SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
762 WHUS73 KMKX 070221 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 PM CDT SUN JUL 6 2014 LMZ643>646-070330- /O.CAN.KMKX.SC.Y.0059.000000T0000Z-140707T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 PM CDT SUN JUL 6 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 11:15 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 5, 11:15 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1115 AM CDT SAT JUL 5 2014 .AVIATION/18Z TAFS/...HIGH PRESSURE IS ANCHORED ACROSS THE OHIO VALLEY WITH A LOW PRESSURE TROUGH IN THE NORTHERN PLAINS. SOUTHERLY FLOW BRINGING WARMER AND MORE HUMID AIR INTO THE AREA. MAIN THUNDERSTORM COMPLEX MISSING SRN WI TO THE SOUTHWEST AND SOUTH TODAY SO NOT EXPECTING PRECIP FOR THE TAF SITES. MID AND HIGH LEVEL DEBRIS CLOUDINESS ON THE NORTHERN FRINGE OF THIS COMPLEX WILL AFFECT SRN WI THIS AFTERNOON WITH SOME DECREASE AND THINNING EXPECTED. BEST CHANCE FOR ORGANIZED PRECIP WILL COME SUNDAY AFTERNOON/EVENING AS A COLD FRONT AND SHORTWAVE ENERGY ARRIVE FROM THE NORTHWEST AND INTERACT WITH THE WARM/UNSTABLE ENVIRONMENT TO PRODUCE SCT-NMRS TSRA. PC && .PREV DISCUSSION... /ISSUED 901 AM CDT SAT JUL 5 2014/ UPDATE...UPDATED GRIDS TO REDUCE POPS AND ELIMINATE ALL TOGETHER FROM THE EAST. COMPLEX MOVING SE AWAY FROM SRN WI WITH PLENTY OF DEBRIS CLOUDS AROUND. LOWERED TEMPS A BIT TOO. PC PREV DISCUSSION... /ISSUED 346 AM CDT SAT JUL 5 2014/ TODAY AND TONIGHT - CONFIDENCE...MEDIUM. UPSTREAM -SHRA OVER NORTHEAST IA/SOUTHEAST MN CONTINUE TO WEAKEN AS THEY PROGRESS INTO MORE STABLE AIR. HENCE WILL CONTINUE DRY CONDITIONS OVER WRN CWA EARLY THIS MRNG. HOWEVER SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON INCREASING LOW TO MID-LEVEL RH TODAY AS LOW LEVEL SOUTH WINDS INCREASE BEHIND DEPARTING HIGH PRESSURE RIDGE. IMPRESSIVE 850-700MB LAYER THETA-E ADVECTION SPREADS ACROSS SOUTHERN WI TODAY. WITH INCREASING MOISTURE AND RESIDUAL WEAK SHORT WAVE MOVING ACROSS SRN WI THIS MRNG...A FEW -SHRA MAY REDEVELOP OVER WRN CWA LATER THIS MRNG. OTRW...BETTER CHANCE FOR CONVECTION WILL BE LATER THIS AFTERNOON INTO TONIGHT AS 25 TO 30 KT LOW LEVEL JET PIVOTS EWD ACROSS SRN WI. NAM AND ECMWF PIVOT NOSE OF LLJ RIGHT ACROSS SRN WI. HOWEVER COMPLICATIONS ADDED FROM MESOSCALE CONVECTIVE VORTEX THAT WILL HAVE BEEN GENERATED FROM ONGOING ERN NE CONVECTION. ECMWF CARRIES THIS FEATURE E-SE ACROSS NRN IL...WHICH WOULD HAVE AN INFLUENCE ON SRN WI LATER TODAY. NAM AND GFS FARTHER SOUTH WITH THIS FEATURE. FOR NOW WILL GO HIGH CHANCE POPS IN SOUTH LATER THIS AFTN INTO THE EVENING AND THEN START TO TRIM BACK LATER TONIGHT. A FEW OF THESE T-STORMS COULD TAKE ON A WEAK ROTATION AND PRODUCE SMALL HAIL AS LAYER BULK SHEAR WILL BE INCREASING TO AROUND 25 KNOTS AND ELEVATED CAPE INCREASES ABOVE 500 J/KG. SUNDAY AND MONDAY...FORECAST CONFIDENCE...MEDIUM COULD SEE A FEW SHOWERS/STORMS LINGERING EARLY SUNDAY MORNING...WITH THE CONSENSUS OF MODELS SUGGESTING DRY WEATHER THEN FROM MID- MORNING INTO THE AFTERNOON. RAMPED POPS UP FROM LATE AFTERNOON INTO EARLY EVENING AS A SHORTWAVE AND SFC COLD FRONT APPROACH. MODELS SHOWING MLCAPE VALUES AROUND 2000-3000 J/KG FOR THE AFTERNOON/EVENING HOURS...0-6 KM BULK SHEAR OF 30-35 KNOTS...AND PRECIPITABLE WATER VALUES OF ABOUT 1.75 INCHES. WITH DECENT FRONT TIMING EXPECTED...STILL SEEMS LIKE SOME SEVERE STORMS POSSIBLE. NEW SPC DAY 2 CONVECTIVE OUTLOOK KEEPS THE SLIGHT RISK FOR SEVERE STORMS ACROSS THE FORECAST AREA. STORMS SHOULD WIND DOWN BY LATE SUNDAY EVENING...WITH ANOTHER ROUND OF STORMS EXPECTED FROM LATE MONDAY AFTERNOON INTO THE NIGHT. LOOKS LIKE A BIT LESS OF A SEVERE CHANCE MONDAY DUE THE LATER TIMING AND LESS INSTABILITY...THOUGH 0-6 KM BULK SHEAR OF 40-50 KNOTS WILL PROBABLY KEEP THINGS INTERESTING. TEMPS SUNDAY AND MONDAY ARE EXPECTED TO BE ON THE WARM SIDE...WITH 925 MB TEMPS GENERALLY IN THE 22-24C RANGE. SHOULD SEE SOME SUN EACH DAY...WENT MID 80S MOST PLACES. TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM A COUPLE OF WEAK WAVES MAY BRING SOME SHOWERS AND STORMS TUESDAY AND WEDNESDAY. THERE WILL BE MUCH LESS MOISTURE TO WORK WITH...AS PRECIPITABLE WATER VALUES WILL BE AROUND AN INCH. STILL LOOKS LIKE ENOUGH INSTABILITY AND MOISTURE FOR SOME CHANCE POPS THOUGH. THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM INCREASING WARM ADVECTION FROM THE SOUTHWEST MAY KICK OF A FEW SHOWERS/STORMS IN THE WEST FRIDAY AFTERNOON...BUT OTHERWISE IT LOOKS LIKE A DRY END TO THE WORK WEEK. SHOULD SEE HIGH TEMPS RIGHT AROUND NORMAL. AVIATION/12Z TAFS/... MOST OF THE PERIOD WILL BE VFR...HOWEVER THERE WILL BE A CHANCE FOR CONVECTION AND BRIEFLY LOWER CIGS AND VSBYS LATER THIS AFTERNOON AND TONIGHT. OTRW...CIGS WILL BE LOWERING TO LOWER VFR LEVELS TONIGHT. MARINE... A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE AND SFC CDFNT WILL RESULT IN STRONGER SOUTH WINDS THROUGH THE WEEKEND. THIS GRADIENT WILL PREVENT THE LAKE BREEZE FROM MAKING MUCH PROGRESS INLAND TODAY AS WINDS WILL REMAIN MOSTLY SLY. DEPENDING ON CLOUD COVER ON SUNDAY...GUSTS MAY REACH SMALL CRAFT ADVISORY LEVELS. SFC CDFNT WL PASS THROUGH SUN NGT WITH ASSOCIATED CONVECTION. BEACHES... SOUTH WINDS WILL INCREASE TO 10 TO 15 KNOTS AT LAKE MICHIGAN BEACHES FROM PORT WASHINGTON SOUTH TO KENOSHA TODAY. THE SOUTH WINDS AND LAKESHORE ORIENTATION WILL RESULT IN SLIGHTLY STRONGER WINDS AND RESULTANT HIGHER WAVES NORTH OF PORT WASHINGTON TO SHEBOYGAN /LMZ643/ LATER TODAY. THESE CONDITIONS WILL RESULT IN A MODERATE SWIM RISK AT KOHLER ANDRAE STATE PARK THIS AFTN. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...MBK SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Jul 5, 8:50 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 850 AM CDT SAT JUL 5 2014 WIZ046-047-051-052-056>060-062>072-060915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 850 AM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS WARM...MOIST AIR RETURNS TO SOUTHERN WISCONSIN CAUSING UNSTABLE CONDITIONS AS WEAK LOW PRESSURE PASSES THROUGH. THERE IS A MODERATE SWIM RISK IN SHEBOYGAN COUNTY THIS AFTERNOON AND EVENING. LARGE WAVES AND STRONG CURRENTS ARE LIKELY AT SUSCEPTIBLE BEACHES ALONG LAKE MICHIGAN IN SHEBOYGAN COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY AFTERNOON WITH THUNDERSTORMS LIKELY SUNDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS PERIOD AS A WEAK COLD FRONT MOVES INTO HUMID AND UNSTABLE AIR OVER SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS WILL BE THE SEVERE WEATHER HAZARDS. ANOTHER COLD FRONT WILL BRING CHANCES FOR THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING. LMZ643>646-060915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 850 AM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS WARM...MOIST AIR RETURNS TO THE WESTERN GREAT LAKES CAUSING UNSTABLE CONDITIONS AS WEAK LOW PRESSURE PASSES THROUGH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY AFTERNOON WITH THUNDERSTORMS LIKELY SUNDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS PERIOD AS A WEAK COLD FRONT MOVES INTO HUMID AND UNSTABLE AIR OVER THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE SEVERE WEATHER HAZARDS. SOUTH TO SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON SUNDAY. ANOTHER COLD FRONT WILL BRING CHANCES FOR THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. COLLAR WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.